# SDR UALA2009060301599

- Difficulty date: June 3, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 34,417 hours, 9,167 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 22
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT PACK OFF LIGHT ON.  REPLACED NR 1 ENG PRSOV BLEED SYSTEM, OPS CHECKS NORMAL AT ALL ENG PWR SETTINGS.  LEFT PACK OPS CHECKS NORMAL.
